# SDR CALA2025081207635

- Difficulty date: August 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 79,879 hours, 29,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE LIGHT BROKEN AT EXIT ROW A/C LEFT AISLE PROXIMITY LIGHT AFT LENS SEAT 20C, NUT PLATE DAMAGED UNABLE TO INSTALL RED LENS. ADDING PHOTO REMOVED AND REPLACED TOP AFT RED EMER LIGHT 33-51-01 OPS CHECK SAT
